# SDR T17A201606238012

- Difficulty date: June 20, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N890TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 10,048 hours, 6,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct Seal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

CLIMBING THROUGH 9,000 FT, FLIGHT CREW NOTICED THE MASTER WARNING ANNUNCIATOR ILLUMINATE.  THE REAR COMPARTMENT OVERHEAT LIGHT BRIEFLY FLICKERED AND TURNED BACK OFF.  CREW DECIDED TO LEVEL AT 11,000 FT, THE LIGHT ONCE AGAIN CAME ON AND REMAINED ILLUMINATED.  CREW COMPLETED THE APPROPRIATE EMERGENCY CHECKLIST.  THE REAR COMPARTMENT OVERHEAT LIGHT EXTINGUISHED.  THEY DECIDED TO DECLARE AN EMERGENCY AND REQUESTED TO RETURN TO DEPARTURE AIRPORT.  MAINTENANCE DETERMINED SEALS AT DUCT TO RT BLEED AIR VALVE WERE LEAKING.  REPLACED SEALS AND NO FURTHER LEAKS WERE NOTED.  SEALS REPLACED WERE: 6-464-1PAR, 24096-200A, AND HTE490-29A.  SEALS ARE NOT SERIALIZED.
